# SDR ASOA201001714

- Difficulty date: November 2, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Crossbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CROSSBEAM CORRODED IN SEVERAL PLACES.   INSTALLED TEE BRACKETS AND COMPLIED WITH STEPS 9 TO 17 OF REO 670-53-11-047. ALL WORK DONE IAW REO 670-53-11-047. COMPLIED WITH EC/TC REO 670-53-11-047 AND REO 670-53-11-047, REV E.
